Duke Mathematical Journal

A note on Bochner-Riesz operators

A. Córdoba

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 46, Number 3 (1979), 505-511.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B15: Multipliers
Secondary: 42B25: Maximal functions, Littlewood-Paley theory


Córdoba, A. A note on Bochner-Riesz operators. Duke Math. J. 46 (1979), no. 3, 505--511. doi:10.1215/S0012-7094-79-04625-8. https://projecteuclid.org/euclid.dmj/1077313571

Export citation


  • [1] L. Carleson and P. Sjölin, Oscillatory integrals and a multiplier problem for the disc, Studia Math. 44 (1972), 287–299.
  • [2] A. Córdoba, The Kakeya maximal function and the spherical summation multipliers, Amer. J. Math. 99 (1977), no. 1, 1–22.
  • [3] A. Córdoba, The multiplier problem for the polygon, Annals of Math. 105 (1977), 581–588.
  • [4] C. Fefferman, A note on spherical summation multipliers, Israel J. Math. 15 (1973), 44–52.
  • [5] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series, no. 30, Princeton University Press, Princeton, N.J., 1970.
  • [6] A. Córdoba and R. Fefferman, On the equivalence between the boundedness of certain classes of maximal and multiplier operators in Fourier analysis, Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 2, 423–425.
  • [7] A. Nagel, E. Stein, and S. Wainger, Differentiation in lacunary directions, to appear.